# SDR FDEA201810212966

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 60,746 hours, 22,427 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 4100446
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE CONTROL HANDLE FAILED TO SET BRAKES. REMOVED AND REPLACED CABLE REF IPC 32-45-01-04 ITEM 300 PART 4100446 MM REF 32-45-11-04. PARKING BRAKE OPS CHECKS GOOD, A/C OK FOR SERVICE.
